Header logo is

Subspace information criterion for non-quadratic regularizers – model selection for sparse regressors

2002

Article

ei


Author(s): Tsuda, K. and Sugiyama, M. and Müller, KR.
Journal: IEEE Trans Neural Networks
Volume: 13
Number (issue): 1
Pages: 70-80
Year: 2002
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
Organization: Max-Planck-Gesellschaft
School: Biologische Kybernetik

Links: PDF

BibTex

@article{2173,
  title = {Subspace information criterion for non-quadratic regularizers -- model selection for sparse regressors},
  author = {Tsuda, K. and Sugiyama, M. and M{\"u}ller, KR.},
  journal = {IEEE Trans Neural Networks},
  volume = {13},
  number = {1},
  pages = {70-80},
  organization = {Max-Planck-Gesellschaft},
  school = {Biologische Kybernetik},
  year = {2002}
}